# SDR IPXA10158208

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: L1 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EVAC SLIDE WARNING LIGHT INOP.  DEFERRED IAW MEL 52-73-01-1. M417463 ASSIGNED.  CLEANED CONNECTOR AND RESET AUTONOMOUS POWER SUPPLY UNIT.  ESCAPE SLIDE WARNING SYS NORMAL IAW TSM 52-73 FIG 103. THIS CLEARS M417463.
